# SDR IPXA2016081306971

- Difficulty date: August 6, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 16,539 hours, 10,393 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: A5341076522200
- Condition: Cracked
- Location: Cargo Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C,  AFT CARGO BAY FWD BULKHEAD SUPPORT FLANGE CRACKED AT FRAME 54, LBL73.  REMOVED AND REPLACED THE SUPPORT IAW SRM 51-40-21
